Dyonic black holes in dilaton gravity

Guang Jiun Cheng, Wei Fu Lin, Rue Ron Hsu

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)

Abstract

An exact solution of the low-energy string theory representing static, spherical symmetric dyonic black holes is found. The solution is labeled by their mass, electric charge, magnetic charge, and asymptotic value of the scalar dilaton. Some interesting properties of the dyonic black holes are studied.

Original languageEnglish
Pages (from-to)4839-4847
Number of pages9
JournalJournal of Mathematical Physics
Volume35
Issue number9
DOIs
Publication statusPublished - 1994

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Dyonic black holes in dilaton gravity'. Together they form a unique fingerprint.

Cite this